Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 52, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 24, 2011, 1:43 PM CDT for 5 counties in Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 1:43 PM CDT (18:43 UTC)
- Expired
- Apr 24, 2011, 2:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Baxter County, AR, Fulton County, AR, Izard County, AR, Sharp County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 151 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 12:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
082 WFUS54 KLZK 241843 TORLZK ARC005-049-065-135-137-241930- /O.NEW.KLZK.TO.W.0052.110424T1843Z-110424T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 143 PM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... IZARD COUNTY IN NORTH CENTRAL ARKANSAS... SOUTHEASTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS... NORTHERN STONE COUNTY IN NORTH CENTRAL ARKANSAS... WEST CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS... WESTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 230 PM CDT * AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED NEAR BLANCHARD SPGS CAVERN...OR 7 MILES NORTHWEST OF MOUNTAIN VIEW. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... SALEM... MELBOURNE... WIDEMAN... STELLA... SIDNEY... SALEM ARPT... PINEVILLE... OXFORD... MYRON... MORRISTON... LUNENBURG... LONE STAR... LACROSSE... HORSESHOE BEND... HERPEL... GORBY... GID... FRANKLIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO QUARTER SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH.. && LAT...LON 3647 9182 3600 9150 3583 9232 3610 9235 TIME...MOT...LOC 1843Z 235DEG 31KT 3598 9213 $$ 62
3 follow-up statements
574 WWUS54 KLZK 241857 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 157 PM CDT SUN APR 24 2011 ARC005-049-065-135-137-241930- /O.CON.KLZK.TO.W.0052.000000T0000Z-110424T1930Z/ FULTON AR-SHARP AR-STONE AR-BAXTER AR-IZARD AR- 157 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR IZARD...SOUTHEASTERN BAXTER...NORTH CENTRAL STONE...WEST CENTRAL SHARP AND CENTRAL FULTON COUNTIES UNTIL 230 PM CDT... AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BRANDENBERG...OR 9 MILES NORTHEAST OF MOUNTAIN VIEW...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... SALEM... MELBOURNE... WIDEMAN... STELLA... SIDNEY... SALEM ARPT... PINEVILLE... OXFORD... MYRON... MORRISTON... LUNENBURG... LONE STAR... LACROSSE... HORSESHOE BEND... GORBY... GID... FRANKLIN... FIFTY SIX... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3589 9224 3602 9230 3647 9182 3600 9150 TIME...MOT...LOC 1857Z 244DEG 31KT 3601 9201 $$ 62
028
WWUS54 KLZK 241912
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT SUN APR 24 2011
ARC005-137-241923-
/O.CAN.KLZK.TO.W.0052.000000T0000Z-110424T1930Z/
STONE AR-BAXTER AR-
212 PM CDT SUN APR 24 2011
...THE TORNADO WARNING FOR SOUTHEASTERN BAXTER AND NORTH CENTRAL
STONE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3600 9150 3593 9196 3594 9198 3623 9207
3647 9182
TIME...MOT...LOC 1913Z 244DEG 31KT 3607 9186
$$
ARC049-065-135-241930-
/O.CON.KLZK.TO.W.0052.000000T0000Z-110424T1930Z/
FULTON AR-SHARP AR-IZARD AR-
212 PM CDT SUN APR 24 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR IZARD...WEST CENTRAL SHARP
AND CENTRAL FULTON COUNTIES UNTIL 230 PM CDT...
AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR MELBOURNE...MOVING NORTHEAST AT 35
MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
SALEM... MELBOURNE... WIDEMAN...
STELLA... SIDNEY... SALEM ARPT...
OXFORD... MYRON... MORRISTON...
LUNENBURG... LONE STAR... LACROSSE...
HORSESHOE BEND... GID... FRANKLIN...
BYRON... BEXAR... BALLARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3600 9150 3593 9196 3594 9198 3623 9207
3647 9182
TIME...MOT...LOC 1913Z 244DEG 31KT 3607 9186
$$
62313
WWUS54 KLZK 241927
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
227 PM CDT SUN APR 24 2011
ARC049-065-135-241938-
/O.EXP.KLZK.TO.W.0052.000000T0000Z-110424T1930Z/
FULTON AR-SHARP AR-IZARD AR-
227 PM CDT SUN APR 24 2011
...THE TORNADO WARNING FOR IZARD...WEST CENTRAL SHARP AND CENTRAL
FULTON COUNTIES WILL EXPIRE AT 230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 3600 9150 3593 9196 3594 9198 3623 9207
3647 9182
TIME...MOT...LOC 1928Z 244DEG 31KT 3613 9172
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:56 PM CDT, 47 minutes earlier.
Area forecast discussion, Apr 24, 12:56 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1256 PM CDT SUN APR 24 2011 .AVIATION... TOUGH FORECAST FOR THE NEXT 24 HOURS. A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE NORTHERN PART OF THE STATE OVER THE 18Z TAF PERIOD. KHRO AND KBPK SHOULD REMAIN IN THE VICINITY OF THE FRONT... THROUGH THE PERIOD AND NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO AFFECT THOSE SITES THROUGH THE PERIOD. AS A RESULT...KEPT THOSE SITES IN MVFR OR IFR CONDITIONS. FURTHER SOUTH...KLIT AND KHOT MAY GET IN ON THE ACTION BETWEEN 20Z AND 00Z THIS EVENING SO HAVE A TEMPO GROUP FOR TSRA DURING THAT TIME. KPBF AND KLLQ SHOULD REMAIN MOSTLY VFR WITH SOUTHERLY AND SCT-BKN VFR CLOUDS. SOME MVFR CIGS MAY CREEP IN TO THOSE STATIONS NEAR THE END OF THE PERIOD THOUGH. && PREV DISCUSSION... /ISSUED 522 AM CDT SUN APR 24 2011/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT THE STAKES JUST KEEP GOING UP AS FAR AS THE FLOOD POTENTIAL ACROSS THE STATE. NORTHERN ARKANSAS WILL BE THE FIRST PROBLEM AREA...WITH ONE TO MORE THAN THREE INCHES OF RAIN ALREADY...AND ANOTHER TWO TO FOUR INCHES COMING. THERE IS A FLASH FLOOD WATCH THROUGH TONIGHT FOR THE NORTH...AND BUMPED UP THE WORDING TO STRESS SERIOUS FLOODING POSSIBLE. WOULD FULLY EXPECT TO HAVE HIGH WATER RESCUES AND ROAD CLOSURES IN PARTS OF THE NORTH. THE BAD NEWS IS THAT IT IS NOT OVER. THE STALLED FRONT FOCUSING ALL THE RAIN IN THE NORTH WILL DRIFT SOUTHWARD THE NEXT COUPLE OF DAYS STORM SYSTEMS FORM ALONG THE BOUNDARY. PRECIPITATION WILL BECOME WIDESPREAD AND HEAVY MONDAY AND TUESDAY...WITH MORE FLASH FLOODING/SOME RIVER FLOODING EXPECTED. QPF THROUGH EARLY WEDNESDAY CALLS FOR WIDESPREAD 4 TO 6 INCH AMOUNTS ACROSS ARKANSAS...AND LOCALLY OVER 8 INCHES. WHILE THIS CAN BE TAKEN AS A GOOD THING CONSIDERING EXISTING LONG TERM DROUGHT CONDITIONS...IT IS NOT SO GOOD THAT THE RAIN WILL ALL COME AT ONCE. IN THE END...THIS COULD BE A MAJOR HIGH WATER EVENT. ALONG WITH THE RAIN WILL COME A SIGNIFICANT SEVERE WEATHER EPISODE... ESPECIALLY MONDAY. THIS IS WHEN THE FRONT WILL MAKE ITS FIRST DIVE TO THE SOUTH IN VERY WARM/MOIST/UNSTABLE AIR. THERE WILL BE PLENTY OF ENERGY TO PLAY WITH...AND SEVERE STORMS WILL BE LIKELY. THE RAIN/SEVERE WEATHER WILL FINALLY EXIT WITH THE FRONT LATE ON WEDNESDAY...WITH DRIER AND COOLER AIR BEHIND THE FRONT ON THURSDAY. LONG TERM...THURSDAY THROUGH SATURDAY SYSTEM THAT WILL PLAGUE THE AREA THROUGH THE SHORT TERM WILL BE EAST OF THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED... WITH HIGHS IN THE 70S TO THE LOWER 80S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 77 66 78 63 / 60 50 70 80 CAMDEN AR 86 68 83 67 / 20 20 50 50 HARRISON AR 68 63 77 57 / 100 80 80 70 HOT SPRINGS AR 82 68 80 66 / 30 30 70 60 LITTLE ROCK AR 83 68 83 66 / 30 30 60 70 MONTICELLO AR 85 68 85 68 / 10 10 40 50 MOUNT IDA AR 80 66 79 65 / 40 40 80 60 MOUNTAIN HOME AR 68 62 79 58 / 100 70 80 70 NEWPORT AR 80 67 80 65 / 40 40 60 90 PINE BLUFF AR 85 66 84 67 / 20 20 50 60 RUSSELLVILLE AR 81 65 80 62 / 60 50 80 60 SEARCY AR 81 65 76 65 / 30 30 60 80 STUTTGART AR 85 67 83 67 / 30 20 50 70 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && AVIATION...64
Hazardous weather outlook, Apr 24, 5:00 AM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN APR 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE NORTHWEST HALF OF THE STATE TODAY...AS A FRONTAL BOUNDARY REMAINS ACROSS NORTHERN ARKANSAS. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH AT LEAST TWO MORE INCHES EXPECTED TODAY AND TONIGHT...FLASH FLOODING WILL BE A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN AND WESTERN ARKANSAS THIS AFTERNOON AND TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE FROM GLENWOOD...TO CONWAY...TO NEWPORT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS THE FRONT WILL REMAIN OVER THE STATE. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Apr 24, 11:24 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 AM CDT SUN APR 24 2011
ARZ012-021-022-241725-
JOHNSON AR-NEWTON AR-POPE AR-
1124 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...NORTHERN POPE
AND NEWTON COUNTIES UNTIL 1230 PM CDT...
AT 1124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF WOLF PEN REC AREA...OR 16 MILES
NORTHEAST OF OZARK...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SAND GAP... WALNUT...
UPPER BUFFALO WILDERNESS AREA... ROSETTA...
PRUITT... PIERCETOWN... MOORE...
MINERAL SPGS REC AREA... JASPER...
HORSEHEAD LAKE... DILLEN... DEVILS KNOB...
CARVER... BERTHA... YALE...
WAYTON... VENDOR... SWAIN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3610 9302 3567 9294 3552 9370 3577 9370
3578 9369 3577 9353 3579 9352 3588 9353
3589 9350 3594 9349 3605 9328
TIME...MOT...LOC 1624Z 246DEG 30KT 3569 9366
44Special weather statement, Apr 24, 1:02 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 102 PM CDT SUN APR 24 2011 ARZ030-037-241850- LOGAN AR-SCOTT AR- 102 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND SCOTT COUNTIES UNTIL 145 PM CDT... AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEAUCHAMP...OR 12 MILES SOUTHWEST OF WALDRON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WALDRON... OLIVER... MORGAN SPRINGS... LAKE HINKLE... CARDIFF... BOONEVILLE... BEAUCHAMP... WINFIELD... IONE... HON... GRAYSON... ELM PARK... CAUTHRON... CAROLAN... WHITE OAK MTN... WALKER MTN... WALDRON MUNI ARPT... WALDRON LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3520 9392 3501 9373 3471 9426 3485 9440 TIME...MOT...LOC 1803Z 232DEG 25KT 3484 9424 44
Special weather statement, Apr 24, 1:36 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 136 PM CDT SUN APR 24 2011 ARZ030-037-038-241920- LOGAN AR-SCOTT AR-YELL AR- 136 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...WESTERN YELL AND NORTHEASTERN SCOTT COUNTIES UNTIL 215 PM CDT... AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONE ELM...OR 6 MILES NORTHEAST OF WALDRON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... STONEHOUSE REC AREA... MT MAGAZINE... MAGAZINE... BLUE MTN LAKE... WAVELAND... SUGAR GROVE... GRAYSON... CORLEY... BLUE MTN... WHITE OAK MTN... WAVELAND PARK... WALNUT GROVE... REVILEE... QUARRY HEIGHTS... POTATO HILL MTN... PLEASANT HILL... MONTGOMERY MTN... MIXON... LAT...LON 3526 9368 3502 9346 3491 9402 3498 9405 TIME...MOT...LOC 1836Z 236DEG 29KT 3498 9396 225
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Newton | 47 min |
| Apr 23, 7:57 PM CDT | Tornado Warning | LZK | Newton | 48 min |
| Apr 23, 8:42 PM CDT | Tornado Warning | LZK | Marion, Newton, Searcy | 48 min |
| Apr 23, 9:26 PM CDT | Tornado Warning | LZK | Baxter, Marion, Searcy, Stone | 24 min |
| Apr 23, 10:25 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 24, 1:56 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 24, 4:48 AM CDT | River Flood Advisory | LZK | Fulton, Sharp | 36 hr |
| Apr 24, 5:04 AM CDT | River Flood Advisory | LZK | Clay | 36 hr |
| Apr 24, 9:04 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| Apr 24, 9:06 AM CDT | River Flood Advisory | LZK | Izard, Stone | 36 hr |
| Apr 24, 9:08 AM CDT | River Flood Advisory | LZK | Independence | 36 hr |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Clay | 12 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 3 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 5 days |
| Apr 24, 10:42 AM CDT | Flash Flood Warning | LZK | Boone, Newton | 3 hr |
| Apr 24, 11:24 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 61 min |
| Apr 24, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 39 min |
| Apr 24, 12:05 PM CDT | Tornado Warning | LZK | Johnson, Logan, Newton, Pope | 25 min |
| Apr 24, 12:07 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 23 min |
| Apr 24, 12:13 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 47 min |
| Apr 24, 12:20 PM CDT | Tornado Warning | LZK | Newton, Searcy | 25 min |
| Apr 24, 12:28 PM CDT | Tornado Warning | LZK | Conway, Johnson, Pope, Searcy, Van Buren | 47 min |
| Apr 24, 12:43 PM CDT | Tornado Warning | LZK | Marion, Newton, Pope, Searcy, Van Buren | 18 min |
| Apr 24, 1:02 PM CDT | Special Weather Statement | LZK | Scott | 48 min |
| Apr 24, 1:04 PM CDT | River Flood Warning | LZK | Independence, Jackson | 22 days |
| Apr 24, 1:14 PM CDT | Tornado Warning | LZK | Conway, Pope, Searcy, Van Buren | 46 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 37 min |
| Apr 24, 1:32 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 43 min |
| Apr 24, 1:35 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren | 40 min |
| Apr 24, 1:36 PM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Apr 24, 1:55 PM CDT | Tornado Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 16 min |
| Apr 24, 2:11 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Van Buren | 41 min |
| Apr 24, 2:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 23 min |
| Apr 24, 2:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 43 min |
| Apr 24, 2:32 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 43 min |
| Apr 24, 2:41 PM CDT | Special Weather Statement | LZK | Pope, Yell | 44 min |
| Apr 24, 2:50 PM CDT | Special Weather Statement | LZK | Faulkner | 45 min |
| Apr 24, 3:06 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 24 min |
| Apr 24, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Stone, Van Buren | 51 min |
| Apr 24, 3:11 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 19 min |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Searcy | 68 hr |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Izard, Stone | 3 days |
| Apr 24, 3:31 PM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 24, 3:37 PM CDT | Special Weather Statement | LZK | Sharp | 48 min |
| Apr 24, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, White | 38 min |
| Apr 24, 3:56 PM CDT | Special Weather Statement | LZK | Sharp | 44 min |
| Apr 24, 4:03 PM CDT | Special Weather Statement | LZK | Cleburne | 47 min |
| Apr 24, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 47 min |
| Apr 24, 4:25 PM CDT | Flash Flood Watch | LZK | Arkansas, Clark, Cleburne, Cleveland, Conway, Dallas and 17 more | 68 hr |
| Apr 24, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 42 min |
| Apr 24, 4:54 PM CDT | Tornado Warning | LZK | Independence, Jackson | 23 min |
| Apr 24, 5:12 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 22 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.